# SDR 4DPA2023120800001

- Difficulty date: December 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N949JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 42,130 hours, 33,131 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER ROTATION, CREW NOTICED THERE WAS DIFFERENTIAL PRESSURE READOUT. ONLY DASHES ARE DISPLAYED. CABIN ALTITUDE DID NOT EXCEED 1000FT. RETURNED TO DAL. CORR ACTION- MX RESET CPAM CB. DIFFERENTIAL PRESSURE INDICATION RETURNED TO NORMAL. PERFORMED PRESSURIZATION TEST WITH APU. OPS CHECK GOOD. NO INDICATION ISSUES FOUND.
